# SDR 97ZZZX1605

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N58414
- Make and model: Boeing 727243
- Aircraft serial: 22166
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, CORROSION WAS NOTED ON SHEAR TIE AT FRAME 950F AT S28R.
